# SDR CA990311025

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: SCETS41685
- Condition: Misaligned
- Location: Engine Bay
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) OIL VENT LINE HOSE WAS MISALIGNED SO THAT THE FUEL CONTROL UNIT (FCU) ROD WAS CATCHING ON THE HOSE AND CAUSING THE ENGINE POWER INPUT TO BE STUCK AT 1300 FEET/POUNDS.
